| Model Number |
SEDR01 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Company rep.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable pulse generator (ipg) could not be fully interrogated, and it had reached elective replacement indicator (eri) status quite a while ago.In addition, lead integrity alerts had triggered, and the right atrial (ra) lead exhibited high impedance.Further follow-up investigation confirmed that the ra lead had fractured.The device was removed and replaced, and the ra lead was capped and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.